# SDR MWEA99886

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5919289510
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND TWO LOWER ATTACH BOLTS OF RIGHT MAIN LANDING GEAR TRUNNION FITTING, LOWER OUTBOARD FLANGE.  MAINTENANCE REWORKED HOLES PER MIDWEST EXPRESS AND BOEING ENGINEERING INSTRUCTIONS.
